MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Catalog Number DYND10160
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Missing (2306); Device Misassembled During Manufacturing /Shipping (2912); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2026, a catheter change kit was opened and it was noted that the black cap was not present on the syringe and there was a large amount of air in the syringe, water loss and plunger quite low.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, a catheter change kit was opened and it was noted that the black cap was not present on the syringe and there was a large amount of air in the syringe, water loss and plunger quite low.The facility reported that the kit was not used.The facility further reported that this is the fourth time this same situation has occurred.A new kit was obtained and used.The patient was not affected, and no medical intervention was required.No additional information is available at this time.A sample has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated h6: type of investigation (b).

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
2173279112
MDR Report Key24484789
Report Number1417592-2026-00166
Device Sequence Number10676549
Product Code OHR
UDI-Device Identifier10080196997091
UDI-Public10080196997091
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND10160
Device Lot Number96925100002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown